# SDR CA150619010

- Difficulty date: June 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,114 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7149005
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) VIA ACARS FLIGHT NOTIFIED DISPATCH, THEY HAD A REJECTED TAKEOFF BETWEEN 70 - 80KTS DUE ENG N1 FLUCTUATIONS.  THEY RETURNED TO GATE UNDER NORMAL POWER.  RESOLUTION 2 ENG FUEL PUMP REPLACED IAW AMM 73-21-11 PB 401.  NR 2 ENG HMU REPLACED IAW AMM 73-21-10 PB401.  NR 2 ENG ECU REPLACED IAW AMM 73-21-60-PB40.  PS3 LINE REPLACED ON NR 2 ENG IAW AMM 72-00-00-420-053A.  ENG RUNS, HIGH POWER, CARRIED OUT WITH NILL FAULTS.
